# SDR R61A201711090840

- Difficulty date: November 9, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 26,870 hours, 20,966 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD, COCKPIT EMERGENCY EXIT SIGN DOES NOT ILLUMINATE. SECURED THE CONNECTOR ON CEILING PANEL AND EMERGENCY LIGHT OPS CHECKED GOOD IAW AMM 33-50-05.
